# SDR 95ZZZX1095

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20001
- Make and model: Tcraft F19
- Aircraft serial: F126
- Engine: Cont O200A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Condition: Failed
- Location: Crankshaft
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ACFT ON LOCAL FLIGHT WHEN ENGINE QUIT AT 1,000 FEET AGL.  EMERGENCY LANDING MADE WITH ACFT DAMAGE.  INVESTIGATION FOUND RT MAG BROKEN AT BASE.  BOLTS HOLDING GEAR TO CRANKSHAFT FAILED.  STARTER AND CLUTCH FROZEN.
